TID1099
JOURNAL
Journal TitleJournal of Topology
Print ISSN1753-8416
Online ISSN1753-8424
Journal DOI10.1002(ISSN)1753-8424
Journal SocietyLondon Mathematical Society
Journal Frequency4
TRANSFERRING PUBLISHER
NameOxford University Press
Contact emailAthena.Artuso@oup.com
Contact nameAthena Artuso
URLhttp://jtopol.oxfordjournals.org/
TRANSFER compliantYes
RECEIVING PUBLISHER
NameJohn Wiley & Sons
Contact nameRochelle Belanger
Contact emailrbelange@wiley.com
URLhttp://onlinelibrary.wiley.com/journal/10.1002/(ISSN)10.1002(ISSN)1753-8424
TRANSFER compliantYes
TRANSFER DETAILS
Effective Transfer Date2017-01-01
First Volume10
First Issue1
First Date01/03/2017
Special circumstances
PERPETUAL ACCESS
Digital Preservationnone
Perpetual AccessReceiving Publisher only will have archive Also, search the Keepers Registry (http://thekeepers.org/)
Created on2016-07-13T09:56:13